• Size

    24 ct

    Description

    Other Information: Each powder contains: potassium 55 mg. Store below 77 degrees F (25 degrees C). Misc: Aspirin (NSAID) - pain reliever - fever reducer. Caffeine - pain reliever aid. For pain due to headaches. Temporary relief of minor body aches & fever. www.bcpowder.com. A Prestige Brands company. Questions or comments? 1-866-255-5197 (English/Spanish) weekdays.

    Identifier

    00042037103729

    SKU/UPC

    4203710372

    Manufacturer

    Medtech

    Brand

    BC
  • Size

    36 ea

    Description

    Top care® antacid & pain reliever, for the temporary relief of: heartburn, acid indigestion and sour stomach when accompanied by headache or body aches and pains; upset stomach with headache from overindulgence in food or drink; pain alone (headaches or body aches and pains). *This product is not manufactured, distributed or licensed by the maker of alka-seltzer®. Relief of heartburn & acid indigestion And body aches & pains. Compare to alka-seltzer® active Ingredients.*

    Identifier

    00036800128873

    SKU/UPC

    3680012887

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    36 count

    Description

    Other Information: Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Misc: Pain reliever (NSAID). Adult aspirin regimen (Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone). Safety coated (Coating helps protect against stomach upset). America's aspirin. Doctor recommended. 100 years. Micro tablets (Now in a new, smaller, easier to swallow micro tablet). Gluten free. Find out more at stjosephaspirin.com.

    Identifier

    00816526010009

    SKU/UPC

    81652601000

    Manufacturer

    St Josephs Health Products

    Brand

    St Joseph
  • Size

    36 ea

    Description

    Uses: temporarily relieves minor aches And pains. Chewable orange flavor Adult low strength aspirin regimen Compare to st. Joseph chewable aspirin 81 mg active ingredient+ Gluten-free

    Identifier

    00036800135840

    SKU/UPC

    3680013584

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    16 ea

    Description

    Uses: helps restore mental alertness or wakefulness when experiencing fatigue or drowsiness. Safe and effective -- as reported by a government-appointed panel of experts. SAFE AND EFFECTIVE Contains as much caffeine as two cups of coffee COMPARE TO VIVARIN® active ingredient GLUTEN FREE

    Identifier

    00036800133082

    SKU/UPC

    3680013308

    Manufacturer

    TOPCO

    Brand

    TOP CARE®